# SDR SWAA107110

- Difficulty date: November 16, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 13,751 hours, 8,206 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A2212
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND AFT GALLEY OVERHEAD EMERGENCY EXIT LIGHT BROKEN.  REMOVED AND REPLACED LIGHT ASSY PER MM.
